default-icon
Bleeding issue
I had the issue of bleeding light or heavy sometime after normal periods. May be usually within a week and it continues for days like that, it does not stop until i take some pill to stop. I had this issue for about 4 months now, so i used to take pause Mf tablet for same. But i checked with my gynec and she asked me to start 21 days krimpson comtracpetive pill from this month. So i want to if there is any serious problem for this. I did scan everything eseems to be normal. I am little worried
306 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

no need to worry she is correcting your hormones, take her treatment completely.after that she will decide further treatment. tension also is a problem to irregular period.if you found helpful ans give feedback
Answered
Flag this Answer
Flag this answer
1/2 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.